• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 75
Sort:
by name
by year
Article
Maximov Y. Computational Mathematics and Mathematical Physics. 2015. Vol. 55. No. 7. P. 1242-1255.
Added: Oct 30, 2015
Article
Zlotnik A. Computational Mathematics and Mathematical Physics. 2012. Vol. 52. No. 7. P. 1060-1071.

For the quasi-gasdynamic system of equations, there holds the law of nondecreasing entropy. Difference methods based on this system have been successfully used in numerous applications and test gasdynamic computations. In theoretical terms, however, for standard spatial discretizations of this system, the nondecreasing entropy law does not hold exactly even in the one-dimensional case because of the mesh imbalance terms. For the quasi-gasdynamic equations, a new conservative spatial discretization is proposed for which the entropy balance equation has an appropriate form and the entropy production is guaranteed to be nonnegative (which also holds in the presence of body forces and heat sources). An important element of this discretization is that it makes use of nonstandard space-averaging techniques, including a nonlinear "logarithmic" averaging of the density and internal energy. The results hold on arbitrary nonuniform meshes

Added: Feb 4, 2013
Article
Гасников А. В. Журнал вычислительной математики и математической физики. 2019. Т. 59. № 5. С. 889-894.
Added: Jun 13, 2019
Article
Нелюбин А. П., Подиновский В. В. Журнал вычислительной математики и математической физики. 2012. Т. 52. № 1. С. 48-65.

An exact computational method is proposed for the preferability comparison of various solution variants in multicriteria problems withimportance[1]ordered criteria using a common scale along which the growth of preferences slows down.

Added: Dec 4, 2012
Article
Подиновский В. В. Журнал вычислительной математики и математической физики. 2018. Т. 58. № 3. С. 485-494.
Added: May 16, 2018
Article
Нелюбин А. П., Подиновский В. В. Журнал вычислительной математики и математической физики. 2011. Т. 51. № 5. С. 802-813.

Exact efficient numerical methods are proposed for solving bilinear optimization problems that arise when various solution variants are compared based on their preferability using an additive value function in the case of interval estimates of the degrees of superiority of certain criteria over others and in the case of interval restrictions on the growth of preferences along the criteria range.

Added: Dec 3, 2012
Article
Злотник А.А., Злотник И.А. Журнал вычислительной математики и математической физики. 2020. Т. 60. № 2.
Added: Sep 4, 2019
Article
Тюрин А. И., Гасников А. В. Журнал вычислительной математики и математической физики. 2019. Т. 59. № 3. С. 1-20.
Added: Oct 31, 2018
Article
Бастраков С. И., Золотых Н. Ю. Журнал вычислительной математики и математической физики. 2015. Т. 55. № 1. С. 165-172.
Added: Sep 30, 2015
Article
Жуков М. Ю., Ширяева Е. В., Елаева М. С. Журнал вычислительной математики и математической физики. 2016. Т. 56. № 8. С. 1440-1453.
Added: Dec 20, 2018
Article
Диесперов В. Н., Королев Г. Журнал вычислительной математики и математической физики. 2009. Т. 49. № 7. С. 1295-1305.
Added: Nov 9, 2010
Article
Абрамов А., Калинин Е. Д., Курочкин С. В. Журнал вычислительной математики и математической физики. 2015. Т. 55. № 5. С. 798-806.
Added: Aug 19, 2016
Article
Здоровцев П. А., Галкин В. А. Журнал вычислительной математики и математической физики. 2012. Т. 52. № 11. С. 2101-2112.
Added: Jul 18, 2014
Article
Степанцов М. Е., Малинецкий Г. Журнал вычислительной математики и математической физики. 2009. № 9(49). С. 1565-1570.
Added: Mar 31, 2011
Article
Подиновский В. В. Журнал вычислительной математики и математической физики. 2013. Т. 53. № 1. С. 133-142.
Added: Jan 17, 2013
Article
Вялый М. Н. Журнал вычислительной математики и математической физики. 2013. Т. 53. № 5. С. 816-824.
Added: Oct 18, 2014
Article
Омельченко А. В., Малоземов В. Н. Журнал вычислительной математики и математической физики. 2003. Т. 43. № 4. С. 533-545.
Added: Sep 11, 2018
Article
Подиновский В. В., Нелюбин А. П. Журнал вычислительной математики и математической физики. 2017. Т. 57. № 9. С. 1475-1483.
Added: Oct 28, 2016
Article
Золотых Н. Ю. Журнал вычислительной математики и математической физики. 2012. Т. 52. № 1. С. 153-163.
Added: Sep 30, 2015
Article
Хачатрян Н. К., Бекларян Л. А. Журнал вычислительной математики и математической физики. 2013. Т. 53. № 10. С. 1649-1667.

A model is studied that describes the process of good transportation occurring in some technologies. Transportation regimes satisfying a given management system are examined. Such regimes are described by traveling-wave solutions to a nonlinear finite-difference analogue of a parabolic equation. Possible transportation regimes are described, and the stability of stationary regimes is analyzed.

Added: Nov 21, 2013